# SDR CALA2025092409194

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 36,734 hours, 13,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9ABC EMERGENCY EXIT LIGHT TRIM PIECE BROKEN. LIGHT IS LAYING ON FLOOR ATTACHED BY LIGHT CABLE. RAR EMERGENCY LIGHT FLOOR PROXIMITY PATH LIGHT ASSY PER AMM 33-51-11-960-802. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
